# SDR 06FDEA2990

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Misdrilled
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

N01369 FUSELAGE INTERIOR FLOOR STRUCTURE BS 720D LBL 21 TOP SURFACE OF FLOORBEAM NUT PLATE HOLES MISDRILLED.   REPARIED MISS DRILLED HOLES PER FED EX EA 7-5310-100570.
